Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Why am I having pain and bleeding in my vagina after taking unwanted 72 tablet ?

sir i had sex on last saturday and within 3 hours i ahd tanken unwanted 72 and then today i had pain in my vigena and i went to toilet i found that i had huge pain whili doing the urine and few drop of blood came. the colour of urine was brown in clour.... can you tell me what actually happened
Asked On : Mon, 14 Feb 2011
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Answered: Wed, 23 Feb 2011
OBGYN Dr. Rhea Chanda's  Response
If you have taken unwanted 72 then you will get bleeding soon,usually within 7-10 days.
Or even less depending on the phase of your cycle.But there is no connection between this and your urine.You definitely shouldnt have have pain.So if you are not having a period,and get burning pain during urination,then you need to see a doctor.You will needs xrays,ultrasound and a urines test to look for stones and infection.
Answered: Mon, 14 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor